# SDR 2007UALA03867

- Difficulty date: September 21, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,024 hours, 5,379 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXTERIOR LIGHT IS INOP.  RELAMPED, EEL LIGHT OP CHECKED OK FOR SERVICE.
